Thursday, July 18, 2013

Desperately Seeking Sleep

moar kittehs   see   vote   share  caption
Sleep irregularity increased in the last week with difficulty getting back to sleep once wakened in the night or difficulty staying asleep.  Along with that my mood has plummeted again and irritability increased along with anxiety including the pesky startle reactions when I'm interrupted. As well as fatigue and low energy.

This is so demoralizing after the feeling of progress I was having less than a month ago.  Such progress that the med nurse had basically sent me away on a 'maintenance' schedule--no new appointment in a month just call to renew meds and call if there is any question or problem etc.  I may have to call.

Unless the problem can be traced to the fact that I cut back my daily intake of 5-HTP just after that last appointment out of fear it was interacting with the Trazodone to increase serotonin too much but now I'm thinking it wasn't at least adversely.

I spent hours this afternoon reading online about serotonin and the serotonin affecting drugs but especially Trazodone, 5-HTP, and Melatonin. I came to the conclusion that there shouldn't be an adverse reaction at the levels I was using and  I'm thinking of adding back the 5HTP but wondering if maybe I should try the Melatonin first as it seems to help reset circadian rhythms and that seems to be my biggest issue and may actually be the root cause of my mood disorder.

0 tell me a story:

Blog Directories

Saysher.com

Sitemeter

Feed Buttons

About This Blog

Web Wonders

Once Upon a Time

alt

alt

alt

alt

70 Days of Sweat

Yes, master.

Epic Kindle Giveaway Jan 11-13 2012

I Melted the Internet

  © Blogger templates The Professional Template by Ourblogtemplates.com 2008

Back to TOP